Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Sur les structures de contact régulières en dimension trois

Author: Amine Hadjar
Journal: Trans. Amer. Math. Soc. 347 (1995), 2473-2480
MSC: Primary 57R15; Secondary 53C15
MathSciNet review: 1308013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{M}$ be a compact and oriented $ 3$-manifold with boundary, endowed with a free $ {\mathbb{S}^1}$ action. We give a characterization of germs of invariant contact structures along $ \partial \mathcal{M}$ which are extendable to $ \mathcal{M}$ as regular contact structures.

References [Enhancements On Off] (What's this?)

  • [AG] V. I. Arnol′d and A. B. Givental′, Symplectic geometry, Current problems in mathematics. Fundamental directions, Vol.\ 4, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1985, pp. 5–139, 291 (Russian). MR 842908 (88b:58044)
  • [BW] W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721–734. MR 0112160 (22 #3015)
  • [H1] M. E. Amine Hadjar, Sur un problème d’existence relatif de formes de contact invariantes en dimension trois, Ann. Inst. Fourier (Grenoble) 42 (1992), no. 4, 891–904 (French, with English and French summaries). MR 1196098 (93k:57056)
  • [H2] -, Sur les plongements des surfaces fermées dans les variétés de contact de dimension trois, Thèse de Magister, Oran, 1990.
  • [H3] -, Sur les structures de contact invariantes en dimension trois, Thèse de Doctorat, Mulhouse, 1992.
  • [L1] R. Lutz, Sur quelques propriétés des formes différentielles en dimension trois, Thèse, Strasbourg, 1971.
  • [L2] Robert Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier (Grenoble) 27 (1977), no. 3, ix, 1–15 (French, with English summary). MR 0478180 (57 #17668)
  • [L3] Robert Lutz, Quelques remarques historiques et prospectives sur la géométrie de contact, Rend. Sem. Fac. Sci. Univ. Cagliari 58 (1988), no. suppl., 361–393 (French). Conference on Differential Geometry and Topology (Sardinia, 1988). MR 1122864 (93b:53025)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R15, 53C15

Retrieve articles in all journals with MSC: 57R15, 53C15

Additional Information

PII: S 0002-9947(1995)1308013-5
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia